# SDR I5HA058006

- Difficulty date: August 1, 2005
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N588X
- Make and model: Cvac 580
- Aircraft serial: 52
- Engine: Allsn 501D13
- System (JASC): 7700 · Engine Indicating System
- Part: Meter
- Part number: 6829066
- Part serial: 11509
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUG 1, 2006 DURING THE TAKEOFF ROLL, THE CREW OBSERVED WHAT THEY BELIEVED TO BE A LOSS OF POWER FROM THE LT HAND ENGINE AND FELT A VIBRATION.  THE TAKEOFF WAS ABORTED AND THE AIRPLANE RETURNED FOR MAINTENANCE.  INSPECTION OF THE LT ENGINE REVEALED DAMAGE TO THE AC GENERATOR AND THE ENGINE DRIVEN HYDRAULIC PUMP CONSISTENT WITH A SEVERE VIBRATION..  ENGINE WAS REMOVED AND INSPECTED.  PENDING FURTHER METALLURGICAL ANALYSIS, IT APPEARS THAT COMPRESSOR FAILURE WAS DUE TO THE SEIZURE OF THE TORQUEMETER MIDSHAFT BEARING CAUSING A SEVERE VIBRATION OR WHIP.  AS A RESULT, TORQUEMETER TO COMPRESSOR COUPLING WAS BROKEN, CAUSING ENGINE FAILURE.  (K)
